# SDR 2022F00097

- Difficulty date: January 14, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: XADRA
- Make and model: Boeing 737-800
- Aircraft serial: 35114
- Aircraft time: 34,339 hours, 13,793 cycles
- System (JASC): 5700 · Wing Structure
- Part: Winglet
- Part number: 73700101037
- Part serial: C0654
- Condition: Damaged
- Location: Zone 500
- Part time: 34,339 hours, 13,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE AIRCAFT WAS HIT LH WINGLET VENTRAL, MAITENANCE PERSONAL PERFORMED WINGLET STRIKE CONDITION, WAS PERFORMED INSPECTION, DETECTING LH WINGLET WITH DAMAGES, SO THE LH WINGLET WAS DEFERRED, AT MEX, DURING OVERNIGHT CHECK,  THE LH WINGLET WAS REPLACED, ALL CORRECT.
